# SDR KY7A2025032800038

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Frchld SA227DC
- Aircraft serial: AC640
- Aircraft time: 37,722 hours, 5,040 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

L & R HYDRO FAILURE IN FLIGHT.  R & R E2 HYDRAULIC PUMP PRESSURE RIGID LINE W/FLEXIBLE HOSE  IAW SA227 MM CH 29.00.00 & SA227 SB 227-71-005, NO LEAKS NOTED.  FERRY FLIGHT TERMINATED @ KDEN.
